MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 45 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 45 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number 45-800
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 08/30/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance's noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iv, malposition, nipple sensation changes, visibility/palpability, decreased sensitivity, pain, neck pain-ndr, pain-ndr, varied injuries-ndr.
 
Event or Problem Description
Healthcare professional reported left side "capsular contracture baker grade iv".Healthcare professional later reported ¿inferior pole of the left breast is less full and the implant does have some superior malposition¿, ¿nipple sensation", "inferior pole of the left breast is less full¿, ¿tingling or numbness in entire hand", and ¿shoulder pain".Healthcare professional also reported "neck pain", "back pain", "unhappy with appearance", "breathing problems" are all not device related.Device has been explanted.
 
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: capsular contracture: unable to observe as it is not related to the device.Malposition: unable to observe as it is not related to the device.Nipple sensation increase/decrease: unable to observe as it is not related to the device.Visibility/palpability: unable to observe as it is not related to the device.Decreased sensitivity: unable to observe as it is not related to the device.Pain: unable to observe as it is not related to the device.Neck pain: unable to observe as it is not related to the device.Varied injuries: unable to observe as it is not related to the device.As per the investigation procedures observed an opening, creases and wear abrasion were completed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.Additional, changed, and/or corrected data: b5, d9, e1, h3, h6.
 
Event or Problem Description
Healthcare professional reported left side "capsular contracture baker grade iv".Healthcare professional later reported ¿inferior pole of the left breast is less full and the implant does have some superior malposition¿, ¿nipple sensation", "inferior pole of the left breast is less full¿, ¿tingling or numbness in entire hand", and ¿shoulder pain".Healthcare professional also reported "neck pain", "back pain", "unhappy with appearance", "breathing problems" are all not device related.Device has been explanted and replaced.

Brand Name
STYLE 45 SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key21210833
Report Number9617229-2025-01246
Device Sequence Number3916409
Product Code FTR
UDI-Device Identifier10888628002142
UDI-Public10888628002142
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/10/2014
Device Catalogue Number45-800
Device Lot Number1790692
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/30/2024
Supplement Date Received by Manufacturer02/20/2025
Initial Report FDA Received Date01/22/2025
Supplement Report FDA Received Date03/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/12/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale
Patient Weight107 KG
Patient EthnicityNon Hispanic
Patient RaceWhite